# SDR XOHR2010FA001070

- Difficulty date: September 10, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N5767T
- Make and model: Mooney M20K
- Aircraft serial: 250838
- Engine: Cont TSIO360GB
- System (JASC): 2420 · AC Generation System
- Part: Brush Block
- Condition: Loose
- Location: Alternator
- Component: Alternator, Kelly
- Component part number: ALX9525B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

() CHARGING SYS REPORTED AS INTERMITTENT.  UPON TROUBLESHOOTING, FOUND BOTH F1 AND F2 POSTS WERE LOOSE ON ALTERNATOR`S BRUSH BLOCK.  THE BRUSH BLOCK IS PLASTIC AND THERE IS NO LOCKING DEVICE ON THESE POSTS.  ENGINE VIBRATION IS MOST LIKELY THE CAUSE OF THE NUTS LOOSENING ON POSTS.  SUGGEST SOME SORT OF POSITIVE LOCK DEVICE BE ADDED TO THIS ASSY.
